OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4633

Title: One parameter groups of volume preserving automorphisms of $C^2$
Authors: De Fabritiis, Chiara
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Chiara de Fabritiis, "One parameter groups of volume preserving automorphisms of $C^2$ ", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 21-48.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Si esaminano i gruppi ad un parametro nel gruppo degli automorfismi polinomiali di C$^{2}$ e nel gruppo degli shears, provando che sono coniugati a gruppi a un parametro nel gruppo degli automorfismi affini di C$^{2}$ o nel gruppo degli automorfismi elementari; da ciò si deducono risultati sul comportamento asintotico del gruppo ad un parametro, sui suoi punti periodici e sui suoi punti fissi.
In this work we study the one-parameter groups in the group of all polynomial automorphisms of C$^{2}$ and in the group of all shears. We prove that any such one-parameter group is conjugated to a one-parameter group contained either in the group of all affine automorphisms of C$^{2}$ or in the group of elementary automorphisms. This implies some results on the asymptotic behaviour of the one-parameter group, on its periodic points and on its fixed points.
URI: http://hdl.handle.net/10077/4633
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:

File Description SizeFormat
DeFabritiisRendMat26.pdf287.86 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.